# SDR UALA2010081302966

- Difficulty date: August 10, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 79,670 hours, 12,806 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: S210T120115
- Part serial: 26
- Condition: Faulty
- Location: Position 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT BLEED LGT AND HI STAGE (OVHT) LGT ILLUMINATED.  CREW COMMENTS: RT BLEED LIGHT AND HPSOV EICAS ILLUMINATED AT TOD. RT BLEED VALVE WAS CLOSED. BITE CHECK OF BLEED CONTROLLER FAULTS HPSOV. HPSOV LOCKED OUT IAW IN CLOSED POSITION. PERFORMED HEALTH CHECK, FOUND BAD FAN AIR VALVE, INTERNAL ELECTRICAL SHORT. REPLACED FAN AIR MOD. VALVE IAW MM. RE-ACTIVATED RT ENGINE HPSOV. FOUND DAMAGED ELBOW FOR CONTROL PRESSURE LINE AT HPSOV. REPLACED ELBOW ASSY. RT BLEED CHECKS NORMAL DURING ENGINE RUN.
